# SDR WWMA9700013

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT OUTBOARD MAIN TIRE BLEW OUT ON LANDING.  THE ANTI-SKID FAIL LIGHT ILLUMINATED AFTER TOUCHDOWN THEN WENT OUT, ILLUMINATED AGAIN BRIEFLY AND WENT OUT AGAIN.  MAINTENANCE REPLACED NR 1 MLG WHEEL ASSEMBLY (P/N 5010488) (S/N MAY941706), THE NR 1 BRAKE ASSEMBLY (P/N 50125892) (S/N MAR910641) AND THE NR 1 ANTI-SKID TRANSDUCER (P/N 140041) (S/N 1762).  THE NR 2 MLG WHEEL ASSEMBLY WAS REPLACED DUE TO THE BLOW OUT OF THE NR 1 TIRE.
